MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCR FEM NECK 90 LNTH -S; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCR FEM NECK 90 LNTH -S; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.490S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, a bolt and anti-rotation screw were placed.After few days the patient was complaining of hip pain.After looking at the x-rays, the device was perforated at the joint surface.At that time physician decided to revise the device to a shorter length.Patient was brought back in for revision surgery to replace long bolt and screw.This report is for one (1) antirotation scr fem neck 90 lnth -s.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCR FEM NECK 90 LNTH -S
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13213235
Report Number2939274-2022-00099
Device Sequence Number1505849
Product Code KTT
UDI-Device Identifier10886982274601
UDI-Public(01)10886982274601
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.490S
Device Catalogue Number04.168.490S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE; UNK - PLATES: FNS; UNK - SCREWS: FNS LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale